Friday, March 8, 2013

Toronto Nepali Film Festival 2013, Mar 8-9

Today, the 4th Annual Toronto Nepali Film Festival takes place at the University of Toronto.

The opening film will be Dasdhunga by Manoj Pandit about Madan Bhandari and Modnath Ashrit who were killed in Dasdhunga. The closing film will be Mukundo (Mask of Desire) by Tsering Rhitar Sherpa. The director will be in attendance and conduct a Q&A after the screening.

Events of March 8 take place at the Ontario Institute for Studies in Education, 252 Bloor Street West. On day two, the events take place at Innis Town Hall Theatre, 2 Sussex Avenue.

Toronto Nepali Film Festival 2013 Schedule

March 8, 2013
Venue: OISE Auditorium, Toronto

Time Program
6:30pm Doors open
7:00pm Welcome remarks
7:15pm Introduction by film juror
7:20pm Introduction by co-presenter
7:30pm Dasdhunga - 136 minutes
8:45pm Interval for 15 minutes
9:00pm Film resumes
10:30pm Film ends

March 9, 2013
Venue: Innis Town Hall, Toronto

Session B: 72 minutes
Time Program
12:30pm Doors open
1:00pm Welcome remarks
1:10pm Introduction by co-presenter
1:30pm Dhulo – 17 minutes Watch Trailer
1:50pm Cellphone – 12 minutes
2:05pm Bansuli – 15 minutes Watch Trailer
2:20pm Question and Answer w/ Min Bahadur Bham (Director)
2:30pm False Spring – 15 minutes
2: 46pm Enemy of Ghosts – 9 minutes

Session C: 82 minutes
Time Program
4:00pm Introduction by co-presenter
4:15pm Yomari Ya Bankhan – 9 minutes
4:25pm Kadamandu – 30 minutes
4:55pm Chhintang Doesn’t Believe in Tears – 43 minutes

Session D: 105 minutes
Time Program
6:30pm Introduction by co-presenter
6:40pm Mukundo – 105 minutes
8:25pm Recorded Q and A with Tsering Rhitar Sherpa (Director)
8:35pm Closing Remarks
9:05pm Award Announcement
9:10pm Visual Art screening of Photos Circle
9:20pm Performance

Session A: $15
Session B: $10
Session C: $10
Session D: $15
Full day pass: $25
Gold pass: $50 (Full access on March 8 and 9 + TNFF 2013 T-shirt + complimentary food)

No comments:

Post a Comment